# SDR AALA20130616001

- Difficulty date: June 16, 2013
- Submitted: June 26, 2013
- Operation: Air carrier
- Aircraft: N919AN
- Make and model: Boeing 737823
- Aircraft serial: 29520
- Aircraft time: 41,990 hours, 16,979 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Failed
- Location: Ac Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, G

## Discrepancy

PRESSURIZATION LOSS DURING CRUISE. EMERGENCY DESCENT ACCOMPLISHED & O2 MASKS DEPLOYED ON DESCENT.  DESCENDING ON THE ARRIVAL CABIN ALT WARNING HORN ALONG WITH CABIN ALT WARNING LIGHT WERE ACTIVE.  EMERGENCY DECLARED FLIGHT LANDED MEX WITHOUT INCIDENT.  REPLACED LEFT PACK/ZONE TEMPERATURE CONTROLLER.  SYSTEM GROUND CHECKED NORMAL OPERATION.
